Completely YJ-injective Rings

On Completely YJ-injective Rings

Raida D. Mahammod; Husam Q. Mohammad

AL-Rafidain Journal of Computer Sciences and Mathematics, 2013, Volume 10, Issue 2, Pages 27-32
DOI: 10.33899/csmj.2013.163472

A ring R is called completely right YJ-injective (briefly, right CYJ injective ) if every homomorphic image of R is right YJ-injective. In this paper, we study completely right YJ-injective rings and their connection with Von Neumann regular rings. In addition, we also study regularity of rings whose ring homomorphic images are right YJ-injective as right R-modules